# SDR DHL2001804531

- Difficulty date: August 13, 2001
- Submitted: August 19, 2001
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Deformed
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AILERON T/E SKIN DEFORMED (STA XRS.693-659).  REMOVED DEFORMED SKIN PER SRM 51-2-1. FABRICATED FILLER AND DOUBLER PER SRM 53-2-0.  INSTALLED FILLER AND DOUBLER PER SRM 53-2-0.
